# SDR 200725306

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,255 hours, 25,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER SELECTED DOWN, LT MAIN GEAR INDICATOR LIGHT DID NOT ILLUMINATE.  AIRCRAFT DECLARED EMERGENCY PERFORMED EMERGENCY LANDING PROCEED AND LANDED WITHOUT INCIDENTS FOUND CONNECTOR 5GA/P1, DISCONNECTED RECONNECT.  OPS CHECK GOOD.
